# SDR CALA0300226

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN CARGO TIE DOWN RAIL HAS CORROSION AT STATION 947.  REMOVED AND REPLACED TIE DOWN TRACK STATION 877 - 947 PER SRM 51-40-02 AND 53-60-53.
